# SDR UALA2009021900557

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 55,147 hours, 20,197 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT ROW 23 INOP.  INSTALLED NEW POWER SUPPLY M735 AND BATTERY.  OPS CHECKS GOOD.
